# SDR ASAA9510025

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Damaged
- Location: Bs 661-726
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, FASTENERS WERE FOUND TO BE PULLING THROUGH A REPAIR STRAP ON THE LOWER SKIN OF THE KEEL BEAM BETWEEN BS 661 AND 726.  REPAIRED PER EA 5330-01187 AND BOEING TELEX ASA-SEA-94--0146RR.  (Z)
